• question-icon

    What causes a painful lump under the skin of the inner right thigh?

default
Posted on Thu, 6 Jul 2017 in Medicines and Side Effects
Question: Sir I have a Lump under the skin in the inner right thigh with lot of pain since last 4 days.I started taking 500 mg levofloxin since yesterday, pain is increasing and no improvement.This kind of recurrent lumps and abscess is happening every 15 days or 20 days since last 1 year on thigh area,groin area, scrotum etc.My blood sugar levels are normal.Why it is happening recurrently.Mostly I use levofloxin or azithromycin rest of the antibiotics like ampicillin cause diarrhoea problem.I strongly feel it cud be because of wrong antibiotic use or incomplete dosing etc. Kindly advise proper medication,, I mean antibiotic that can prevent recurrence of such problems..I m attaching pics as none of the antibiotics given me relief and also once I got incision done surgically in the scrotum region.regards XXXXXXX
doctor
Answered by Dr. Geeta Sundar 11 hours later
Brief Answer:
This is a very common problem that I successfully treat.

Detailed Answer:
Hi XXXXXXX
Picture not attached.
This is a very common problem that I successfully treat.
Use Azithromycin for seven days along with Omez 20 twice a day, Becozinc, Emanzen-D-1/2 twice a day.
Dress daily with Magsulf powder(Epsom salt) mixed with Soframycin.
Take Inj Neohepatex a liver stimulant once a week for 8 weeks.
Stop sugar and sweets although not a Diabetic.
There will be no recurrence.
You can revert back--regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Geeta Sundar 6 hours later
Thanks a lot Maa'm for detailed answer n assurance.Can I take any oral medicine in place of neohepatex injection eventhough I don't hv any problem in taking injection, pics are attached
doctor
Answered by Dr. Geeta Sundar 5 hours later
Brief Answer:
my experience is only with the injection and not tablets,

Detailed Answer: XXXXXXX my experience is only with the injection and not tablets, so I cannot say whether they will work.
Picture is not very clear. Never mind. Take the treatment and revert back to me--regards
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
default
Follow up: Dr. Geeta Sundar 2 hours later
Maa'm I need few clarifications

1-Use Azithromycin for seven days along with Omez 20 twice a day

You mean 500 mg dosing of azithromycin twice a day i.e total 1000 mg per day and
omez 20 tab twice a day

pls correct me if I am wrong

Becozinc, Emanzen-D-1/2 twice a day.

You mean becozonic 1 tab- twice a day
and Emanzen -D -1/2 tab twice a day

Pls correct me if I am wrong

Reports are attached
please clarify my doubts
Regards XXXXXXX
0000
doctor
Answered by Dr. Geeta Sundar 13 hours later
Brief Answer:
Azithromycin 250 twice a day.

Detailed Answer:
No, XXXXXXX Azithromycin 250 twice a day. I should have clarified.
Rest of the medication is OK--I normally prefer 250 twice a day, since there are fewer side effects.

I saw the picture and had said that the it was not very clear, but based on your description, I had advised medication.
Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
default
Follow up: Dr. Geeta Sundar 5 days later
Dear Madam
In continuation to my earlier mail I am here by attaching my two days back Test report and current status of the lump/boil/abscess after 6 days of using azithromycin and other medications you have prescribed.Still
Pain is persisting while walking even though quantum of pain reduced but still the lump size not decreased and boil is not healed completely.Shall I continue azithromycin and other medications for some more time or any other modification in medication suggested. Please advise.Todays pics of the abscess or boil are attached for understanding.Regards XXXXXXX
doctor
Answered by Dr. Geeta Sundar 1 hour later
Brief Answer:
Please continue all treatment for 3 more days.

Detailed Answer:
Hi XXXXXXX

I have seen the reports and picture.
Please continue all treatment for 3 more days.
After 3 days continue only with dressings till cleared.
I hope you have started Neo hepatex injections.
Your liver functions were disturbed but now normal
Your lipids are raised.
Your e-GFR is lower than normal and creatinine slightly raised. These are signs of early kidney involvement that can be reversed. Please consult your doctor for this.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Geeta Sundar 45 minutes later
Ma'am what does it mean low e-GFR n raised creatinine levels.Whom should I consult for the same n does it require treatment? I cud nt attach pics earlier now I m attaching and kindly advise accordingly
doctor
Answered by Dr. Geeta Sundar 49 minutes later
Brief Answer:
Now the picture is very clear. It is a big boil

Detailed Answer:
Now the picture is very clear. It is a big boil and will take time to heal.If not better in 3 days, please show your doctor.
e-GFR and creatinine are tests for kidneys. Please consult your Physician/or a kidney specialist only if your Physician advises.

Regards
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Geeta Sundar 45 hours later
Dear Madam

As per my test reports attatched my
1-Diabetes parameters are ok?
2-What could be the major reason for recurring infection and boils? especially in the scrotum region and around ?
3- I am yet to start my neo hepatex injections.Can you tell me what is the dosage of injections ? I mean 2ml or any other dosage?
4-Does Neo Hepatex it help in preventing recurrent boils?
5-Any other regular medications that help in preventing recurrence of such boi

Regards XXXXXXX
0000

doctor
Answered by Dr. Geeta Sundar 11 hours later
Brief Answer:
even if blood sugar is ok, I have come across patients with recurrent boils

Detailed Answer:
Hi XXXXXXX even if blood sugar is ok, I have come across patients with recurrent boils. Some of them have later become Diabetics. I really do not know the answer.
If it is always in the same area, maybe just washing clean and wiping the area at least twice a day may prevent it. Another possibility is it could be due to the hair in that area. Boils develop around a hair follicle. Maybe if you keep the area clean shaven it may help.
I discovered Neo-hepatex as treatment for recurrent boils accidentally. I had a patient with jaundice who had recurrent boils and it cured both. Maybe boils has something to do with liver.
Zinc, vitamin C taken regularly, may also help.
Restrict your sugar intake.
Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Geeta Sundar 4 hours later
Thanks a lot for your detailed and kind help.
Incase if I sense any boil in future with potential to become bigger and painful

can I start using Azithromycin and omez before it becomes bigger and painful?

If it can be taken then in that case how many days shall I have to take Azithromycin to avoid become a bigger boil?


Maam can you tell me the dosage of Neo hepatex Injection?

Regards XXXXXXX
doctor
Answered by Dr. Geeta Sundar 7 minutes later
Brief Answer:
it is always better to take antibiotic under medical supervision.

Detailed Answer: XXXXXXX it is always better to take antibiotic under medical supervision.
Inj Neohepatex can be taken once a week intra muscular for 8 weeks.
Regards
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Geeta Sundar

Internal Medicine Specialist

Practicing since :1975

Answered : 1329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Azithromycin

doctor1 MD

Hi, My 6 year old who swims 4 days a week has ear infection. It started 2 days ago and he s on Azithromycin now. Since last night there is a...

doctor1 MD

I am Mrs. Banu. I was asked to take a dose of AF-Kit by my OBGYN for a mild pelvic inflammation. I have no idea which tablet should be taken after...

doctor1 MD

I take Lo Loestrin Fe, but my doctor just prescribed azithromycin to me for my bronchitis. Do you think consuming both the pill and the antibiotic...

doctor1 MD

i have got pneumonia 4 years ago & hospitalized take azithromycin injection and other medicines but i could not feel better & got fever frequently...

doctor1 MD

Throat pain If i eat a normal food, feeling spicy while swallowing. Pain during drinking water as well. This is happening from 1 week.

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in...

doctor1 MD

I just had a tooth pulled today and my dentist prescribed taking Azithromycin 250mg. He also removed the crown next to it. My family only believes...

Get personalised answers from verified doctor in minutes across 80+ specialties

198 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Geeta Sundar
  • Q - Raced heart beat. Taken epidural injection, percoset and motrin. Have...

  • Q - Constipation, clear gooey discharge from vagina, discomfort in the...

  • Q - Small mole on the arm, blue bruise surrounding it, developed suddenly....

  • Q - Body pain, flu, headaches, urine incontinence, vomiting. History of...

  • Q - Sore throat, pain in the chest and arm, stiff neck. Causes?

  • Q - Medication for diarrhea

  • Q - Dry vagina, loss of sex drive, negative for menopause, anxious during...

  • Q - Feeling semi-conscious, vision problems, loss of balance. Stroke symptoms?

  • Q - Having MS, lumps on skin surface, lower back, recurring and spreading....

  • Q - Sore tongue, sore throat, tongue pain. Doctor says it is gastroparesis....

backtotop2